Cluster point processes on manifolds

This is the latest version of this eprint.

Bogachev, L and Daletskii, A (2013) Cluster point processes on manifolds. Journal of Geometry and Physics, 63 (1). 45 - 79 (35). ISSN 1435-9855

Abstract

Metadata

Authors/Creators:
  • Bogachev, L
  • Daletskii, A
Copyright, Publisher and Additional Information: © 2013. Elsevier. Uploaded in accordance with the publisher's self-archiving policy. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Geometry and Physics . Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Geometry and Physics,63,(2013) DOI10.1016/j.geomphys.2012.09.007
Keywords: Cluster point process, Configuration space, Riemannian manifold, Quasi-invariance, Integration by parts, Stochastic dynamics
Dates:
  • Published: 2013
Institution: The University of Leeds, The University of York
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
The University of York > Faculty of Sciences (York) > Mathematics (York)
Depositing User: Symplectic Publications
Date Deposited: 05 Mar 2013 10:45
Last Modified: 29 Oct 2017 16:09
Published Version: http://dx.doi.org/10.1016/j.geomphys.2012.09.007
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.geomphys.2012.09.007

Available Versions of this Item

  • Cluster point processes on manifolds. (deposited 05 Mar 2013 10:45) [Currently Displayed]

Share / Export

Statistics